Please help, seems that i can't get an'erection!

Poison

New member
Joined
Apr 12, 2004
Messages
19
Hi all guys, hope someone can tell me some good things. Here the problem.
I do regular exercise by 5 months now, stretching and jelq exercise. By Saturday i'm in the bed with bronchitis and since today high fever. Monday was my last jelq session. Just today, i have realized that in the past 2-3 days i haven't get any erection! so i have tried to masturbate for get an erection, but nothing, seems that the blood doesn't want arrive in the penis. What's happened?
I'm a lot frightened because I do not know how do, and with who speak. Is' serious? is something caused from the Penis Enlargement, or can be the antibiotics and the other medicines that I have taken in these days to cause this? I hope that someone can tell me something. I do not have pains to no part, therefore I do not know what the hell can be.
Please gyus, i'm not kidding, any sugestion are really welcome.
 

Poison

New member
Joined
Apr 12, 2004
Messages
19
I have called a Doctor, he can see me only on tuesday. Hope will not be too late. No one have some suggestion?
 

dopefish

Member
Joined
Aug 26, 2003
Messages
354
If you are already sick, the last thing your body will really want to do is bar-up.
Take it easy, get better and see if things start happening for you again down there.

Anyone else?
 

Poison

New member
Joined
Apr 12, 2004
Messages
19
Hello, sorry my english is very crap, what does it means bar-up? please trust me, i'm in the middle of a panic attac, i can't remember a situation like this, usually if i masturbate at minimum my penis became full of blood. I don't know how explain, seems that no blood pass in my penis it is completely death. I Pray Jesus that is nothing of serious, but i'm sure that something is happened. I'm the first idiot that probally is risking impotence with Penis Enlargement?
 

Poison

New member
Joined
Apr 12, 2004
Messages
19
Well,
probally a lot of panic for nothing. 20 minutes ago i have had a semi erection, so probally all the antibiotics and various medicine has caused this. I will check again when i will be at 100%. Now i can go in the bed and sleep without problem.
 

dopefish

Member
Joined
Aug 26, 2003
Messages
354
Poison said:
Hello, sorry my english is very crap, what does it means bar-up? please trust me, i'm in the middle of a panic attac, i can't remember a situation like this, usually if i masturbate at minimum my penis became full of blood. I don't know how explain, seems that no blood pass in my penis it is completely death. I Pray Jesus that is nothing of serious, but i'm sure that something is happened. I'm the first idiot that probally is risking impotence with Penis Enlargement?
Sorry man. To "bar-up" means to get an erection.



dopefish
 
Top